MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1080-060
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspection was performed on the returned device.The reported balloon rupture was confirmed.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.It is likely that the reported balloon rupture occurred due to interaction with the lesion site.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the heavily calcified, mildly tortuous, distal common iliac artery.The 8 mm/60 mm armada 35 balloon ruptured upon the first inflation to 14 atmospheres.There was no resistance felt during advancement of the balloon catheter to the lesion.A new balloon catheter was used to complete the case.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6312157
Report Number2024168-2017-01040
Device Sequence Number817596
Product Code LIT
UDI-Device Identifier08717648154874
UDI-Public(01)08717648154874(17)190630(10)60114G1
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue NumberB1080-060
Device Lot Number60114G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1